2017
Том 69
№ 9

All Issues

Volume 19, № 3, 1967

Article (Ukrainian)

Vibrations of systems with distributed parameters under the influence of random disturbances

Kolomiyets V. G., Vasilishin S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 3–10

Article (Ukrainian)

Summability of diluted series by regular positive matrix methods

Vlasenko V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 11–20

Article (Ukrainian)

Perturbation theory of the Kepler motion of a particle including a small tangential force

Ilyukhin A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 21–28

Article (Ukrainian)

Characteristic functions of functionals of processes with independent increments

Marchenko E. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 29–38

Article (Ukrainian)

Some bounds at infinity for characteristic functions of the Schroedinger operator

Orochko Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 39–52

Article (Ukrainian)

Stability of motion of nonlinear regulated systems with many nonlinearities

Ostapov Yu. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 53–61

Article (Ukrainian)

Completeness of perturbation theory amplitudes in amplitude space

Petrina D. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 62–78

Article (Ukrainian)

Quality of control in the analytical design of optimizing regulators

Romanenko V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 79–84

Article (Ukrainian)

Averaging in the theory of finite-difference equations

Belan E. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 85–89

Article (Ukrainian)

Approximation of continuous functions of certain classes given on Jordan curves

Vorob'ev N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 90–95

Article (Ukrainian)

Theoretical foundation of the method of averaging functional corrections for determining the spectral error density of modulated pulsed extremal systems (MPES)

Gal' M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 95–103

Article (Ukrainian)

The application of U. K. Kheiman's theorem to a problem in the theory of probability law decompositions

Gol'dberg A. A., Ostrovskii I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 104–106

Article (Ukrainian)

Epresentation of rings lying in a matrix algebra of second order

Drozd Yu. A., Kirichenko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 107–112

Article (Ukrainian)

Investigation of a class of nonlinear differential equations in Hilbert space

Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 112–117

Article (Ukrainian)

Distribution of first-crossing times

Prizva G. I., Simonova S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 117–121

Article (Ukrainian)

Additive functionals of generalized Gaussian processes

Ryzhov Yu. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 122–126

Article (Ukrainian)

Use of fractional powers of operators to investigate quasilinear parabolic and elliptic equations and systems

Sobolevsky P. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 127–130

Article (Ukrainian)

A limit theorem for a Brownian process integral with a periodic kernel

Sytaya G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 130–135

Article (Ukrainian)

A power series

Hayman W. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 136–140